International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2001 / Article

Open Access

Volume 25 |Article ID 736147 | https://doi.org/10.1155/S0161171201003234

L. Aggoun, L. Benkherouf, L. Tadj, "On a stochastic inventory model with deteriorating items", International Journal of Mathematics and Mathematical Sciences, vol. 25, Article ID 736147, 7 pages, 2001. https://doi.org/10.1155/S0161171201003234

On a stochastic inventory model with deteriorating items

Received13 Apr 1999

Abstract

We suggest a new inventory continuous time stochastic model for deteriorating items. We derive optimal operating characteristics of the expected cost per unit time under the assumption that demand in each replenishment cycle forms a regenerative process. We also present numerical examples.

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views102
Downloads814
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.